It's day 1 of stims which means a double dose of injections every morning when I wake up. Today the Buserelin injection went well as usual - I didn't feel a thing. The Gonal-F injection didn't hurt either, however when my fiance pulled it out I felt liquid on my stomach and we could both smell the drug. He seems to think some of it came back out of me! Now I'm wondering whether I should be concerned or not?
I've asked some of my friends on the Fertility Friends forum to see what they think. If they feel that I should be concerned I'll ring the hospital to ask for advice. My gut feeling tells me that there's nothing to worry about though. Talking of FF, if you're someone going through IVF you should check it out here. I'm quite active on the Cycle Buddies June/July thread and the ladies there are lovely.
Today I'm feeling: A little bit tired. Other than that, there's not much else to report.